# SDR SWAA2015030937226

- Difficulty date: January 22, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 32,270 hours, 24,249 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 183A81005
- Part serial: 002603
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR TAB EDGE DAMAGED ON UPPER SURFACE AT OTBD END 1.5 INCHES FWD OF TE.  REPAIRED TAB IAW EA & ER.
